ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Теоремы типа Лиувилля и типа Фрагмена-Линделёфа для общих регулярных уравнений

Карапетян, Г. А. (1982) Теоремы типа Лиувилля и типа Фрагмена-Линделёфа для общих регулярных уравнений. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (6). pp. 473-496. ISSN 00002-3043

[img]
Preview
PDF
Download (3042Kb) | Preview
    Item Type: Article
    Additional Information: Լիուվիլի և Ֆրագմեն - Լինդելյոֆի տիպի թեորեմներ ընդհանուր ռեգուլյարև ոչ ռեգուլյար հավասարումների համար։ Theorems of Liuville and Fragmen - Lindeliof type for regular and non-regular equations.
    Uncontrolled Keywords: Կարապետյան Գ. Ա., Karapetian G. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 20:07
    Last Modified: 25 Dec 2012 10:46
    URI: http://mathematics.asj-oa.am/id/eprint/1494

    Actions (login required)

    View Item